# SDR NACA20070019

- Difficulty date: September 23, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 59,428 hours, 44,394 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449617
- Part serial: DL2
- Condition: Fractured
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

"A" SYSTEM HYDRAULIC FAILURE ON GROUND.  REMOVED AND REPLACED NR 8 SPOILER ACTUATOR DUE TO HOUSING FAILURE.  LEAK CHECK, FUNCTIONAL CHECK AND SPOILER TO FLAP CLEARANCE CHECKED GOOD.  REF: B737MM 27-62-101.
